# SDR DL73E971308

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXT, THE NOSE GEAR DOWN GREEN LIGHT FAILED TO ILLUMINATE.  RED LIGHTS NML DURING EXT AND REMAINED OUT AFTER GEAR EXT.  REQUIRED MISSED APPROACH.  RECYCLED GEAR AND GOT NML INDICATIONS ON EXT.  CHECKED NOSE GEAR THROUGH VIEWER APPROACH AND LANDING NML.  ADJUSTED PROX SENSOR.
